# SDR SWAA2022082937374

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L1 DOOR LOWER SILL INNER CHORD AFT FLOOR PANEL END BROKEN AROUND SLIDE LATCH FITTING STA 344 / [01] PERFORMED VISUAL AND TAP TEST INSPECTION ON FLOOR PANEL AND FOUND PANEL OUT OF LIMITS PER B737 NDTM 51-05-01;[02] RECIEVED NEW FLOOR PANEL P/N:141A5810Y183 PO#1781750. REF. TASK CARD TTG8Q00CW91T FOR CLOSING;[03] INSTALLED FLOOR PANEL PER TASK CARD TTG8Q00CW91T;[04] VERIFIED 1; 2 AND 3
